# SDR ABXA20111205149

- Difficulty date: December 5, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,990 hours, 40,932 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112T50863
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SIDE OF RIB 8 HAS TOOLING MARKS.  BLENDED AREAS AND REPAIRED IAW REA B657-59605 MR, AWG.
